MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM NARROW LCP PLATE 6 HOLES/116MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM NARROW LCP PLATE 6 HOLES/116MM; PLATE, FIXATION, BONE
Model Number 224.561
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hwc, ktt.Complainant part is not expected to be returned for manufacturer review/ investigation.A device history record (dhr) review was conducted: part number: 224.561, lot number: h769514, part manufacturing date: 09 november 2018, manufacturing site: (b)(4), part expiration date: n/a, nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows lot h769514 of 4.5 mm narrow lcp plates was processed through the normal manufacturing and inspection operations with no rework or nonconformance noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lot h684573 met all specifications with no issues documented that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of 4.5mm narrow locking compression plate (lcp) 6 holes plate and six (6) 4.5mm unknown cortex screw as the surgeon was not pleased with the results of the operation.The surgeon performed de-rotational osteotomy about six (6) weeks ago and the patient was implanted with the locking compression plate (lcp) system.However, deformity correction was not successfully done, and needed correction.So, the surgeon removed the plate and the unknown cortex screws and adjusted the osteotomy and used an unknown femoral recon nail to fixate.There was no allegation against depuy synthes devices.It is unknown if there was a surgical delay.The patient and surgical outcome were unknown.This report is for one (1) 4.5mm narrow lcp® plate 6 holes/ 116mm.This is report 1 of 7 for (b)(4).

Brand Name
4.5MM NARROW LCP PLATE 6 HOLES/116MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10432837
Report Number2939274-2020-03690
Device Sequence Number3447224
Product Code HRS
UDI-Device Identifier10886982158468
UDI-Public(01)10886982158468
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number224.561
Device Catalogue Number224.561
Device Lot NumberH769514
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2020
Initial Report FDA Received Date08/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient Weight57